MathSciNet Relay Station
MathSciNet bibliographic data
MR884429 13C15 (13B20 13C05 13H10)
Onoda, Nobuharu Subrings of finitely generated rings over a pseudogeometric ring. Japan. J. Math. (N.S.) 10 (1984), no. 1, 29–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement